Motrin-Ibugesic-Ibuprofen

Double click on above image to view full picture

Zoom Out
Zoom In

More Views

Motrin-Ibugesic-Ibuprofen

Generic: ibuprofen 200 mg

Manufacturer: RSM/Dhadha

* Required Fields

$0.07

ibuprofen 200 mg is a medicine which Possess Ibuprofen as its main ingredients.  This medicament comes under the category of Nonsteroidal anti-inflammatory drug (NSAID). The foremost use of this medicament is to alleviate pain, inflammation linked with Arthritis, fever, pain and pain in course of menstrual cycle, sprains, strains, backache, headaches, migraine, muscular injury and pain, soreness in throat, cold and flu, and pain in teeth. Advil 200 mg is now accessible in various formulations such as: Tablets/Caplets (Sugar-coated), Gel Caplets, Gelatin capsule, Advil Pediatric Drops for flu and fever in pediatrics. It is also available in form of Suspension.

Additional Information

Dosage No
Side Effects No
precaution No
Blog No

How does Advil 200 mg Work?

Advil 200 mg is performing its work by counteracting the production of a specific kind of chemicals which are already persist in the body and termed as prostaglandins. These prostaglandins are engaged/busy in the enablement, of pain, stiffness, tenderness and swelling. By doing this it can alleviate the pain , inflammation linked with Arthritis, fever, pain and pain in course of menstrual cycle, sprains, strains, backache.

What is the Dosage of Advil 200 mg?

Dosage forms of Advil 200 mg are present in various formulations such as: Tablets/Caplets (Sugar-coated), Gel Caplets, Gelatin capsule, Advil Pediatric Drops for flu and fever in pediatrics. It is also available in form of Suspensions.

  • For the management/therapy of Arthritis: Given dose of Advil 200 mg for the arthritic patients is 300 to 800 mg. it should be taken three or four times in a single day. It is usually given to treat initial stage of arthritis (which is named as juvenile arthritis.).
  • For the management/therapy of pain: It should not be taken for more than ten days to treat pain.
  • For the management/therapy of cramps during menstrual cycle: Given dose for the treatment of cramps/pain during menstrual cycle is 200 or 400 mg for every four to six hours.
  • Pediatric Dose for Pain: Prescribed by Doctor only.

The procedure of taking this medicine by children must be decided by only Doctor itself. 

What are the indications of Advil 200 mg?

 Advil 200 mg is stated for the pain, inflammation linked with Arthritis, fever, pain and pain in course of menstrual cycle, sprains, strains, backache, headaches, migraine, muscular injury and pain, soreness in throat, cold and flu, and pain in teeth.

What are the Contraindications of Advil 200 mg?

This drug is not prescribed in many conditions, such as:

  • It is inadvisable to those patients who are hypersensitive to ibuprofen or its composition.
  • It is inadvisable to those who are presently taking other NSAIDS.
  • It is inadvisable to those who are suffering from Crohn's disease or ulcerative colitis (inflammatory disease of the digestive system).
  • It is inadvisable to those who are having Nasal Polyps (nasal tumors/cysts).

What are the drug interactions of Advil 200 mg?

Medications are known to interact with Advil 200 mg are:

(Below Mentioned list is not complete. Consult your doctor before taking Advil 200 mg).

  • Acetylsalicylic acid.
  • Enalapril.
  • Lisinopril.
  • Cyclosporine.
  • Furosemide.
  • Hydrochlorothiazide.
  • Insulin.
  • Methotrexate.
  • Phenytoin.

Refer to your Doctor if you are having these medicines.

What are the Side effects of Advil 200 mg?

Ask your doctor/pharmacist if you exhibit some of these side effects.

  • Nervousness.
  • Dizziness.
  • Feeling of constipation.
  • Nausea.
  • Heartburn.

Several side effects may be fatal for patients. No need of taking this medicine in excess amount if you face these below mentioned side effects.

  • Fever.
  • Rashes.
  • Swelling in face, throat and in other limbs also.
  • Itching.
  • Appearance of blister formation.

What are the storage conditions of Advil 200 mg?

Advil 200 mg is stored at room temperature, temperature for that is 15°C to 30°C (59 F to 86 F).  Care should be taken that it is not harmed by light and moisture. Stop taking Advil 200 mg after its expiry date shown as “EXP” on the label or box.

REMEMBER: This medicine has been prescribed for you by your doctor. DO NOT give this medicine to anyone without prescription.

What should be kept in mind before having Advil 200 mg?

Always remember the following points while using this medication:

  • In the patient who has a history of asthma.
  • If you have a history of heart disease.
  • In pregnancy and lactating women.

What happens in case of Missed Dose?

Do not to take a double dose. Don’t take the missed dose and resume the usual dosing schedule.

What happens if I get over dosed?

Overdosed symptoms are swelling in face, throat or in limbs also. Respiratory depression is major symptom of overdosed patients. Overdosed patients face severe bleedings in gastrointestinal region.

Make a call to poison control center or crisis room quickly.

jQuery(document).ready(function () { jQuery(window).scroll(function () { if (jQuery(this).scrollTop() > 50) { jQuery('.footer-fixed-layout').css({ "display":"block"}); } else { jQuery('.footer-fixed-layout').css({ "display":"none"}); } }); jQuery('.footer-fixed-layout').click(function () { jQuery("html, body").animate({scrollTop: 0}, 600); return false; }); });